Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 282, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2025, 8:19 PM EDT for 5 counties in Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2025, 8:19 PM EDT (00:19 UTC)
- Expired
- Jun 14, 2025, 8:49 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coweta County, GA, Fayette County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 25 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 18 days |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1962 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.5
The text
As transmitted.
710
WUUS52 KFFC 150019
SVRFFC
GAC077-113-199-231-255-150100-
/O.NEW.KFFC.SV.W.0282.250615T0019Z-250615T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
819 PM EDT Sat Jun 14 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Spalding County in west central Georgia...
Southeastern Fayette County in north central Georgia...
Northeastern Meriwether County in west central Georgia...
Pike County in west central Georgia...
Southeastern Coweta County in west central Georgia...
* Until 900 PM EDT.
* At 817 PM EDT, a severe thunderstorm was located over Wooster, or 8
miles northeast of Greenville, moving east at 40 mph.
HAZARD...60 mph wind gusts and dime size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Griffin, Zebulon, Senoia, Woodbury, Brooks, Molena, Williamson,
Haralson, Gay, Concord, Hilltop, Lifsey Springs, Vaughn,
Hollonville, Rover, Digbey, Zetella, and Imlac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3298 8458 3319 8456 3328 8474 3333 8446
3324 8431 3303 8432
TIME...MOT...LOC 0017Z 256DEG 34KT 3313 8463
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
005
WWUS52 KFFC 150049
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
849 PM EDT Sat Jun 14 2025
GAC077-113-199-231-255-150059-
/O.CAN.KFFC.SV.W.0282.000000T0000Z-250615T0100Z/
Spalding GA-Fayette GA-Meriwether GA-Pike GA-Coweta GA-
849 PM EDT Sat Jun 14 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SPALDING...
SOUTHEASTERN FAYETTE...NORTHEASTERN MERIWETHER...PIKE AND
SOUTHEASTERN COWETA COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
&&
LAT...LON 3298 8458 3319 8456 3328 8474 3333 8446
3324 8431 3303 8432
TIME...MOT...LOC 0048Z 256DEG 34KT 3320 8427
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 7:40 PM EDT, 39 minutes earlier.
Area forecast discussion, Jun 14, 7:40 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
740 PM EDT Sat Jun 14 2025
...New 00Z Aviation Discussion...
.SHORT TERM...
(This afternoon through Sunday)
Issued at 252 PM EDT Sat Jun 14 2025
Key Messages:
- Southwesterly flow continues through the weekend with diurnally
driven convection each afternoon and evening. Strong thunderstorms
will be possible, with frequent lightning and gusty winds being the
main threats.
- Localized flooding risk increases through the weekend with
numerous showers and thunderstorms and saturated soils.
The region remains situated between a weak Bermuda high to the east
and troughing to the west extending towards the Lower Mississippi
River Valley. As a result, a southwesterly flow pattern persists
over Georgia as the forecast period begins, which continues to bring
warm, moist air from the Gulf into the forecast area. As a result,
dewpoints will remain in the low 70s in north Georgia and mid 70s in
central Georgia and precipitable water values will remain largely
between 1.7 and 2.2 inches. As low clouds from earlier this morning
have scattered out and temperatures rise, diurnally driven
convection has begun, with numerous showers and thunderstorms
ongoing in east-central Georgia (with enhancement from the sea
breeze) and scattered showers and thunderstorms elsewhere. With
SBCAPE anticipated to increase to between 2500-3500 J/kg, the
coverage of storms is expected to increase through the late
afternoon hours.
As the aforementioned trough moves northeast, hi-res guidance
continues to indicate modest 0-1 km shear and loosely organized
convective clusters in Tennessee/north Alabama advancing into north
Georgia this evening into tonight. A few storms this afternoon
through tonight will have the potential to become strong to severe.
With DCAPE values between 600-1000 J/kg and deep atmospheric
moisture contributing to precip-loading in storm downdrafts,
stronger storms will be capable of producing gusty, damaging winds.
Furthermore, all storms will contain frequent lightning, which could
pose a threat to outdoor activities this afternoon and evening.
Finally, as the wet southwesterly flow pattern continues, antecedent
soil conditions are becoming more saturated in locations that have
seen heavy rainfall accumulations over the course of several days.
With high PWATs, stronger storms will be efficient rainfall
producers, which could lead to localized flooding concerns
considering saturated soils.
Patchy fog and low cloud ceilings will likely during the overnight
and early morning hours on Sunday, particularly in locations where
soils are saturated from previous rainfall and cloud cover
dissipates. The trough axis will lift northeast of Georgia over the
course of the day on Sunday, though little to no change will occur
in the southwesterly flow regime as the trough is absorbed into the
main flow. Convection on Sunday will be diurnally-driven once again,
this time with the highest chances for showers and thunderstorms
being focused across north Georgia closest to the base of the
trough. Once again, a few storms will have the potential of becoming
strong, capable of producing gusty winds, frequent lightning, and
heavy rain. Considering the chances for showers and thunderstorms
each day and the associated cloud cover, high temperatures will run
near normal for mid-June today and Sunday, in the 80s across the
majority of the area. Low temperatures will closely reflect
dewpoints, and range from 3-7 degrees above daily normals.
King
&&
.LONG TERM...
(Monday morning through next Friday)
Issued at 252 PM EDT Sat Jun 14 2025
Key Messages
- The persistent diurnally-enhanced stormy weather pattern will
linger through the bulk of the week.
- Locally heavy rainfall will be possible each day.
- The forecast may take a turn toward drier, hotter conditions
by next weekend.
Our wet and stormy pattern will remain in place through the coming
work week. PoPs will remain elevated above climatological
normals with scattered to widespread diurnally-enhanced convection
each day. This stormier weather comes to us courtesy of a persistent
trough situated in between areas of high pressure over the
western Atlantic and extending eastward from the Southwest US. Deep
moisture will continue to extend across the local area within
southwest flow aloft, keeping PWATs elevated in the 1.5 - 2" range.
Given this very moist environment, locally heavy rainfall will
remain a general concern each day. While widespread flash flooding
issues are not anticipated, training or slow-moving thunderstorms
could lead to localized street flooding and/or flash flooding
potential. Fortunately, despite June afternoon/evening SBCAPE
of 1500-3000 J/kg, little in the way of shear will limit any
widespread severe potential. Still, localized strong downburst winds
will be possible in the more intense storms each afternoon and
evening.
While this aforementioned pattern more or less hangs strong through
the end of the week, signs of change are potentially in the offing
by next weekend. There is broad ensemble support for intensifying
midlevel ridging over the eastern US, potentially bringing lower
rain chances but also hotter temperatures by the end of the forecast
period next weekend.
Temperatures will be on a gradual upward trend through the week.
Highs will initially be primarily in the upper 80s across north
Georgia and low 90s in Middle Georgia early week. Probabilities for
highs in the lower 90s in north Georgia to the mid 90s in Middle
Georgia will then increase by late week. Given persistent low-to-mid
70s dewpoints, heat index values will tack on a couple of degrees to
the air temperature, though these are forecast to remain below
Advisory criteria at this point. Lows will remain in the low 70s for
most.
RW
&&
.AVIATION...
(00Z TAFS)
Issued at 736 PM EDT Sat Jun 14 2025
Chance for lingering -TSRA impacts at ATL thru 01Z tonight. A pd
of IFR (and perhaps LIFR) cigs is psbl between 09-14Z for northern
TAF sites, and cannot rule out some low-VFR to MVFR vsbys in
tandem. Beyond that, primarily SCT-BKN low VFR to MVFR cigs exp
thru the pd. Best chances for -TSRA on Sunday aftn between 20-01Z
areawide, but may extend further after sunset depending on where
initiation occurs. Winds may go briefly light out of the E
following -TSRA this evening before returning to the SW/WSW at
5-8kts thru the remainder of the pd.
//ATL Confidence...00Z Update...
Medium confidence all elements.
96
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 69 87 70 88 / 50 50 20 60
Atlanta 70 86 71 87 / 50 50 30 70
Blairsville 64 81 64 81 / 70 70 20 80
Cartersville 68 87 69 87 / 70 50 30 70
Columbus 70 88 71 89 / 30 50 30 70
Gainesville 69 85 70 86 / 50 60 20 70
Macon 70 89 72 89 / 30 60 20 70
Rome 69 86 69 86 / 70 60 30 80
Peachtree City 68 87 69 87 / 40 50 30 70
Vidalia 72 91 73 92 / 30 50 20 60
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...King
LONG TERM....RW
AVIATION...96Hazardous weather outlook, Jun 14, 2:33 PM EDT, 5 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 233 PM EDT Sat Jun 14 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 233 PM EDT Sat Jun 14 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected through this evening. The main threats will be gusty winds and frequent lightning. There also remains a chance for localized flooding with any heavier rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Daily thunderstorm activity will occur this weekend and next week. Storm chances will be highest during the afternoon and evening hours each day. While the risk of severe weather is low, a couple of stronger storms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 14, 7:27 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
727 PM EDT Sat Jun 14 2025
GAZ053-054-150000-
Fayette GA-Coweta GA-
727 PM EDT Sat Jun 14 2025
...Strong thunderstorms will impact portions of northwestern Fayette
and Coweta Counties through 800 PM EDT...
At 727 PM EDT, a line of strong thunderstorms was along a line
extending from Cannongate to Moreland, and moving east at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Fayetteville, Peachtree City, Tyrone, Palmetto, Senoia,
Grantville, Luthersville, Moreland, Sharpsburg, Turin, East Newnan,
Cannongate, Sandy Creek, Thomas Crossroads, and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3338 8490 3351 8476 3351 8462 3350 8461
3352 8459 3355 8445 3322 8462 3322 8465
3323 8465 3322 8469 3323 8470 3323 8471
3322 8472 3322 8485 3323 8492
TIME...MOT...LOC 2327Z 264DEG 23KT 3350 8466 3329 8480
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 7:46 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
746 PM EDT Sat Jun 14 2025
GAZ033-034-044>046-055-057-150015-
North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Gwinnett GA-
Henry GA-South Fulton GA-
746 PM EDT Sat Jun 14 2025
...Strong thunderstorms will impact portions of western Rockdale,
DeKalb, southwestern Gwinnett, northwestern Henry, Clayton and south
central Fulton Counties through 815 PM EDT...
At 746 PM EDT, a line of strong thunderstorms was along a line
extending from Doraville to near Riverdale, and moving east at 25
mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Decatur, Jonesboro, City of South Fulton, Dunwoody, East
Point, Stockbridge, Forest Park, Riverdale, College Park, Lilburn,
Chamblee, Doraville, Clarkston, Morrow, Hapeville, Stone Mountain,
Avondale Estates, Lake City, and Lithonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3385 8434 3393 8429 3389 8411 3377 8407
3349 8422 3354 8444 3355 8444 3355 8448
TIME...MOT...LOC 2346Z 280DEG 23KT 3391 8429 3355 8448
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 7:47 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
747 PM EDT Sat Jun 14 2025
GAZ053>057-067-150015-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-Meriwether GA-Henry GA-
747 PM EDT Sat Jun 14 2025
...Strong thunderstorms will impact portions of western Spalding,
Fayette, northeastern Meriwether, west central Henry, southeastern
Coweta and southern Clayton Counties through 815 PM EDT...
At 747 PM EDT, a line of strong thunderstorms was along a line
extending from Riverdale to near Haralson, and moving east at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Fayetteville, Jonesboro, Peachtree City, Riverdale, Hampton, Lovejoy,
Senoia, Luthersville, Brooks, Sharpsburg, Turin, Haralson, Woolsey,
Starrs Mill, Birdie, Vaughn, Inman, Bonanza, Digbey, and Atlanta
Motor Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3355 8448 3355 8444 3354 8444 3349 8422
3325 8437 3321 8443 3320 8447 3317 8451
3322 8474
TIME...MOT...LOC 2347Z 281DEG 27KT 3358 8444 3324 8463
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 8:05 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
805 PM EDT Sat Jun 14 2025
GAZ058-059-070-071-150030-
Butts GA-Lamar GA-Monroe GA-Jasper GA-
805 PM EDT Sat Jun 14 2025
...A strong thunderstorm will impact portions of north central
Monroe, southern Butts, southern Jasper and northeastern Lamar
Counties through 830 PM EDT...
At 805 PM EDT, a strong thunderstorm was over Indian Springs State
Park, or near Jackson, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain. Flooding may develop if rainfall continues.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Jackson, Monticello, Flovilla, High Falls State Park, Blount,
McElheneys Crossroads, Berner, McKibben, Indian Springs State Park,
and Adgateville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3314 8400 3320 8410 3328 8406 3332 8368
3325 8359 3316 8366
TIME...MOT...LOC 0005Z 270DEG 8KT 3322 8392
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 8:08 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
808 PM EDT Sat Jun 14 2025
GAZ052-053-150045-
Coweta GA-Heard GA-
808 PM EDT Sat Jun 14 2025
...A strong thunderstorm will impact portions of southeastern Heard
and southern Coweta Counties through 845 PM EDT...
At 808 PM EDT, a strong thunderstorm was over Corinth, or 10 miles
southeast of Franklin, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Grantville, Moreland, Sharpsburg, East Newnan, and Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3333 8498 3340 8461 3339 8461 3326 8471
3328 8474 3322 8492 3322 8494 3319 8503
3318 8505 3318 8506 3317 8507 3317 8509
TIME...MOT...LOC 0008Z 232DEG 11KT 3320 8495
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 8:12 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
812 PM EDT Sat Jun 14 2025
GAZ034-045>048-055-057-150045-
Walton GA-Rockdale GA-Clayton GA-DeKalb GA-Gwinnett GA-Newton GA-
Henry GA-
812 PM EDT Sat Jun 14 2025
...Strong thunderstorms will impact portions of Rockdale,
southeastern DeKalb, southeastern Gwinnett, Henry, west central
Walton, eastern Clayton and northwestern Newton Counties through 845
PM EDT...
At 812 PM EDT, a line of strong thunderstorms was along a line
extending from near Stone Mountain to Atlanta Motor Speedway, and
moving east at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McDonough, Conyers, Stockbridge, Snellville, Lilburn, Loganville,
Hampton, Lovejoy, Stone Mountain, Locust Grove, Lithonia, Walnut
Grove, Lakeview Estates, Georgia International Horse Park, Mountain
Park, Lake Spivey, Blacksville, Rex, Ola, and Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3390 8414 3384 8388 3375 8384 3336 8402
3336 8403 3334 8403 3331 8406 3332 8407
3330 8407 3330 8411 3332 8415 3334 8415
3334 8425 3335 8425 3335 8430 3337 8439
3339 8440
TIME...MOT...LOC 0012Z 272DEG 24KT 3380 8408 3338 8432
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:05 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 25 min |
| Jun 14, 8:08 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Jun 14, 8:12 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 33 min |
| Jun 14, 8:22 PM EDT | Special Weather Statement | FFC | Spalding | 23 min |
| Jun 14, 8:29 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Jun 14, 8:31 PM EDT | Special Weather Statement | FFC | Meriwether | 14 min |
| Jun 14, 8:43 PM EDT | Special Weather Statement | FFC | Newton | 32 min |
| Jun 14, 8:48 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Spalding | 27 min |
| Jun 14, 8:55 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding | 35 min |
| Jun 14, 8:58 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| Jun 14, 9:13 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe | 33 min |
| Jun 14, 9:17 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 58 min |
| Jun 14, 9:30 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe | 28 min |
| Jun 14, 9:37 PM EDT | Special Weather Statement | FFC | Washington | 38 min |
| Jun 14, 9:50 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jun 14, 10:14 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Jun 15, 8:41 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 24 hr |
| Jun 15, 2:58 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 32 min |
| Jun 15, 3:27 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 33 min |
| Jun 15, 4:08 PM EDT | Special Weather Statement | FFC | Laurens | 37 min |
| Jun 15, 4:46 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Jun 15, 6:26 PM EDT | Special Weather Statement | FFC | Whitfield | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.